# SDR AALA202404084037

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 25,022 hours, 9,924 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR IS STUCK CLOSED. UPON ARRIVAL FLIGHT ATTENDANT SAID UPPER HINGE PIN WAS OUT OF RECEIVER. DOOR WAS REPINNED CORRECTLY PER AMM 25-40-00.
